Title: Numerical-solution of fredholm equations based on mixed interpolation
Authors: Van den Berghe, G
Bocher, Philippe
Demeyer, H #
Issue Date: Sep-1993
Publisher: Elsevier science bv
Series Title: Applied numerical mathematics vol:13 issue:1-3 pages:15-22
Abstract: Gregory-like formulae associated with composite trapezium and Simpson quadrature rules of the closed type are used to solve Fredholm equations of the second kind. The rules considered are partly based on the classical polynomial and partly on a mixed interpolation approach. Several numerical experiments are performed and discussed.
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mechanical Metallurgy Section (-)
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science